# SDR AWKA202504030232

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Aircraft: N151JE
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4134
- Aircraft time: 5,597 hours, 2,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 1159CS20000560
- Part serial: 4132
- Condition: Stuck
- Part time: 5,597 hours, 2,393 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW USED QRH TO ATTEMPT TO MOVE FLAPS, BUT WAS UNSUCCESSFUL. THE CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO KBZN. DECISION TO DECLARE EMERGENCY WAS DUE TO THE ALTITUDE AND LENGTH OF RUNWAY AT KBZN. DURING APPROACH CREW WAS ABLE TO GET FLAPS TO MOVE, AND THEY WERE ABLE TO LAND IN A NORMAL CONFIGURATION. AIRCRAFT WAS INSPECTED FOR FERRY FLIGHT TO KVNY, REPOSITIONED TO VISTA AMERICA MAINTENANCE (KVNY) AND IS NOW IN MX FOR THE FLAPS.
